Volume 13 Number 8 (Aug. 2018)
Home > Archive > 2018 > Volume 13 Number 8 (Aug. 2018) >
JSW 2018 Vol.13(8): 421-436 ISSN: 1796-217X
doi: 10.17706/jsw.13.8.421-436

Image Encryption Scheme Based on Amplitude Modulation of Chaotic Signals

Chunlai Li 1,2,3*, Wenhua Hai1,2*

1Department of Physics and Key Laboratory of Low-dimensional Quantum Structures and Quantum Control of Ministry of Education, Hunan Normal University, Changsha, 410081, China.
2Synergetic Innovation Center for Quantum Effects and Applications, Hunan Normal University, Changsha, 410081, China.
3College of Physics and Electronics, Hunan Institute of Science and Technology, Yueyang, 414006, China.

Abstract—We introduce a three-dimensional chaotic system and reveal the relation between signal amplitude and the system parameters which can enrich the key for a cryptosystem. To study application of the relation to multi-media security, we propose an image encryption scheme based on the permutation-diffusion architecture. Security of immunity to known-plaintext attack and chosen-plaintext attack is ensured by adopting plaintext sequence and amplitude parameter to generate key stream with the ideology of one-time pad. Numerical experiments are implemented and prominent advantage of the theoretical scheme is confirmed.

Index Terms—Amplitude modulation, chaotic system, one-time pad, image encryption.

[PDF]

Cite: Chunlai Li, Wenhua Hai, "Image Encryption Scheme Based on Amplitude Modulation of Chaotic Signals," Journal of Software vol. 13, no. 8, pp. 421-436, 2018.

General Information

ISSN: 1796-217X (Online)
Frequency:  Quarterly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsweditorialoffice@gmail.com
  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Nov 02, 2023 News!

    Vol 18, No 4 has been published with online version   [Click]